# SDR SWIA200412741

- Difficulty date: January 2, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 18,785 hours, 27,078 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 175
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 7,110 hours, 9,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 22K FT,  A/C STARTED TO PITCH UP SLOWLY AND AIR SPEED WAS BLEEDING OFF AT 160 KTS.  REPLACED BOTH ELEVATOR TRIM ACTUATORS IAW EMB 120 MM 27-32-02.  ALSO REPLACED VERTICAL STAB LEADING EDGE DEICE BOOT.  OPS CHECK GOOD.  ACTUATOR S/N OFF LEFT SIDE: 623.
